# SDR SA05012

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 17,541 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FIRST OFFICER'S WINDSHIELD CRACKED.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OK FOR SERVICE.
